American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William Geller and Benjamin Weiss. Uniqueness of maximal entropy odd orbit types . Proc. Amer. Math. Soc. 123 (1995) 1917-1922. MR 1249876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk. A characterization of the uniquely ergodic endomorphisms of the circle . Proc. Amer. Math. Soc. 117 (1993) 711-714. MR 1112484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Swanson. Periodic orbits and the continuity of rotation numbers . Proc. Amer. Math. Soc. 117 (1993) 269-273. MR 1112502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tomáš Gedeon and Milan Kuchta. Shadowing property of continuous maps . Proc. Amer. Math. Soc. 115 (1992) 271-281. MR 1086325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lan Wen. The $C\sp 1$ closing lemma for endomorphisms with finitely many singularities . Proc. Amer. Math. Soc. 114 (1992) 217-223. MR 1087474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Pollicott. Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows . Proc. Amer. Math. Soc. 114 (1992) 1105-1108. MR 1045147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Cem Tezer. On fixed points of dynamical systems . Proc. Amer. Math. Soc. 110 (1990) 263-268. MR 1013984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marcy Barge and Richard Swanson. Pseudo-orbits and topological entropy . Proc. Amer. Math. Soc. 109 (1990) 559-566. MR 1012923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patrick Habets and Luis Sanchez. Periodic solutions of some Li\'enard equations with singularities . Proc. Amer. Math. Soc. 109 (1990) 1035-1044. MR 1009991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. Simon. On the periodic points of a typical continuous function . Proc. Amer. Math. Soc. 105 (1989) 244-249. MR 929418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. T. Ingram. Concerning periodic points in mappings of continua . Proc. Amer. Math. Soc. 104 (1988) 643-649. MR 962842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carlos Arteaga. The complement of the stable manifold for one-dimensional endomorphisms . Proc. Amer. Math. Soc. 100 (1987) 367-370. MR 884481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bau-Sen Du. Minimal periodic orbits and topological entropy of interval maps . Proc. Amer. Math. Soc. 100 (1987) 482-484. MR 891150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Louis Block and Ethan M. Coven. Maps of the interval with every point chain recurrent . Proc. Amer. Math. Soc. 98 (1986) 513-515. MR 857952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nobuya Watanabe. Existence of a volume preserving diffeomorphism without periodic points on three-dimensional manifolds . Proc. Amer. Math. Soc. 97 (1986) 724-726. MR 845996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hsin Chu and Jin Cheng Xiong. A counterexample in dynamical systems of the interval . Proc. Amer. Math. Soc. 97 (1986) 361-366. MR 835899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mike Boyle, Bruce Kitchens and Brian Marcus. A note on minimal covers for sofic systems . Proc. Amer. Math. Soc. 95 (1985) 403-411. MR 806078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jin Cheng Xiong. Sets of recurrent points of continuous maps of the interval . Proc. Amer. Math. Soc. 95 (1985) 491-494. MR 806094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Louis Block and John E. Franke. Isolated chain recurrent points for one-dimensional maps . Proc. Amer. Math. Soc. 94 (1985) 728-730. MR 792292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kazuhiro Sakai. Periodic points of positively expansive maps . Proc. Amer. Math. Soc. 94 (1985) 531-534. MR 787907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marcy Barge and Joe Martin. Dense periodicity on the interval . Proc. Amer. Math. Soc. 94 (1985) 731-735. MR 792293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lluís Alsedà and Jaume Llibre. A note on the set of periods for continuous maps of the circle which have degree one . Proc. Amer. Math. Soc. 93 (1985) 133-138. MR 766543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. Mrowka. A short proof of the Birkhoff-Smale theorem . Proc. Amer. Math. Soc. 93 (1985) 377-378. MR 770559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Louis Block and John E. Franke. The chain recurrent set for maps of the circle . Proc. Amer. Math. Soc. 92 (1984) 597-603. MR 760951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2